# SDR YENA202002038085

- Difficulty date: January 28, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 57,897 hours, 20,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 813322
- Condition: Failed
- Location: Emergency Lights
- Part time: 5,411 hours, 2,012 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 514, LGB-JFK. DUE CHECK OF BATTERY CAPACITY TEST EMERG BATTERY REQUIRED REMOVED AND  REPLACED; R & R BATTERY EMERG LIGTH IAW AMM 33-51-38 OPS CHK OK.
